The Annals of Mathematical Statistics

Infinitely Differentiable Positive Definite Functions

C. C. Ganser

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 504-508.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699534

Digital Object Identifier
doi:10.1214/aoms/1177699534

Mathematical Reviews number (MathSciNet)
MR192273

Zentralblatt MATH identifier
0161.15305

JSTOR
links.jstor.org

Citation

Ganser, C. C. Infinitely Differentiable Positive Definite Functions. Ann. Math. Statist. 37 (1966), no. 2, 504--508. doi:10.1214/aoms/1177699534. https://projecteuclid.org/euclid.aoms/1177699534


Export citation